This is the third time I've had this same rash--the first was after traveling to Greece and Turkey.
Two months later I got it again after going to Las Vegas. Both times I went to a doctor and they
said it was probably an allergic reaction to something I ate. That was in 2001. I have it again and
and have not eaten anything different than normal. It's from head to toe, in my mouth, on my scalp
and privates too. My hands (especially the palms) hurt the most. There are little red pimple like bumps
all over and hurt more than they itch. If it is an allergic reaction the only thing I can think of is I used Anbesol
on a canker sore on my tongue and woke up the next morning with a throbbing top of the head headache. I
used the Anbesol once more that day and then the rash started. The doctor I saw the last time said it was
coming from the inside of my body out. My blood pressure is normal and I have no trouble breathing or swelling
of my tongue. Any clues as to what this might be or what I can do to relieve it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.